# SDR DHL2007873508

- Difficulty date: December 26, 2007
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 4 Nacelle
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG RT NOSE COWL UPPER EXTERNAL SKIN WORN AT STA YN 147.534 AT 12 O'CLOCK POS (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 71-5-2 FIG 2 SHEET 1.2.  REMOVED FASTENERS IAW SRM 51-1-21, CUT OUT DAMAGE SECTION AND FABRICATED NE SKIN AND SPLICE IAW SRM 71-5-2 FIG 2 SHEET 1-2 SRM 51-1-4.  HEAT TREATED SPLICE FROM 17-7PH-ST TO 17-7 PH-TH1050 IAW SRM 51-1-6.  CLEANED, TREATED, PRIMED AREA AND NEW SKIN IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 71-5-2 FIG 2 SHEET 1-2 SRM 51-1-11 SRM 51-1-21A.
